# SDR UPS05844001

- Difficulty date: February 19, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,103 hours, 26,689 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 564932750
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LONG 15R CRACKED AT STA 1746.  DISASSEMBLED SPLICES AT STA 1726 & 1746.  REMOVED SHEAR-TIES, FOUND STA 1746 ASSEMBLED WITHOUT STRAPS UNDER LONGERON.  FAB LONG SECTIONS (EXTR S1616 757 & 2 STRAPS SHT7075T6-.080).  TREATED, PRIMED, INSTALLED REPAIR PARTS REF SRM 53-2-0 FIG 10, DWG5649327, SRM 51-1-8, 51-1-20D.  INSTALLED SHEAR TIES REF SRM 51-1-20D.
